# SDR 20010103AP004

- Difficulty date: June 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 288237
- Condition: Overheated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE AFT CABIN FLIGHT ATTENDANTS REPORTED BURNING SMELL IN AFT PORTION OF CABIN.  FOUND WATER COMPRESSOR OVERHEATING.  REPLACED COMPRESSOR PER MM 38-15-01, OPS CHECKED GOOD.  (M)
